# SDR R61A201811031151

- Difficulty date: November 3, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 11,378 hours, 7,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY EXIT IDENTIFIER LIGHT ONLY HALF ILLUMINATED.  REMOVED P/N 4028-10 AND REPLACED WITH P/N 4028-20 PER AMM 33-50-15-400-801.
